# SDR SWAA2012040902883

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 16,595 hours, 9,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY BATTERY PACK FAILED TEST.  REMOVED AND REPLACED BATTERY PER AMM.
